Wednesday, April 05, 2006

A New Day

Wow, I didn't take any advil yesterday and the scale was down 2 pounds today! Do you really think that could be causing the sudden gain? I mean I have been taking like 10-20 advil every day for a couple weeks to try to control the pain that goes along with my hip flaring up. Could you have water retention from it? I know my eyes get real puffy from the advil when I am taking it like that for pain.

I have been having headaches again too, come to think of it, maybe I should take some "diamox" for a couple days. If it is water buildup, that could explain my headaches also! I have psuedotumor cerebri, and have to be very careful with the build up of fluids!

Well, I am off to take my pills like a good little girl and get on the treadmill! Later guys! And thanks for all the encouraging words when I was really needing the hugs! It's hard to ignore the scale no matter how much you tell yourself that it does not define your sucess or failure!


Post a Comment

<< Home